# SDR VNAA2013020800006

- Difficulty date: February 8, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 22,227 hours, 22,551 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Pressure Switch
- Condition: Defective
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LEFT COWL ANTI-ICE CAS MESSAGE AFTER TAKEOFF WITH ANTI-ICE SELECTED OFF.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT USING FIM (FAULT ISOLATION MANUAL), REMOVED AND REPLACED LEFT ENGINE COWL ANTI-ICE PRESSURE SWITCH AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
